Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 118, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The structure of some right Noetherian rings with Krull dimension one
C. L. Wangneo.
Proc. Amer. Math. Soc. 118 (1993), 677-680
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1127145
Fixed points of finite groups of free group automorphisms
Tad White.
Proc. Amer. Math. Soc. 118 (1993), 681-688
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1164152
Is a semidirect product of groups necessarily a group?
Gary F. Birkenmeier, C. Brad Davis, Kevin J. Reeves and Sihai Xiao.
Proc. Amer. Math. Soc. 118 (1993), 689-692
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1157998
The Cayley graphs of Coxeter and Artin groups
Carl Droms and Herman Servatius.
Proc. Amer. Math. Soc. 118 (1993), 693-698
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1140668
On maximal $k$-ideals of semirings
M. K. Sen and M. R. Adhikari.
Proc. Amer. Math. Soc. 118 (1993), 699-703
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1132423
A remark on curves covered by coverings
Marc Coppens.
Proc. Amer. Math. Soc. 118 (1993), 705-708
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1131033
A simple formula for cyclic duality
A. D. Elmendorf.
Proc. Amer. Math. Soc. 118 (1993), 709-711
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1143017
The even $C^{*}$ Clifford algebra
P. L. Robinson.
Proc. Amer. Math. Soc. 118 (1993), 713-714
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1131039
An optimization of the Besicovitch covering
Peter A. Loeb.
Proc. Amer. Math. Soc. 118 (1993), 715-716
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1132415
A sharp bound for the regularity index of fat points in general position
M. V. Catalisano, N. V. Trung and G. Valla.
Proc. Amer. Math. Soc. 118 (1993), 717-724
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1146859
Homogenized $\mathfrak{sl}(2)$
Lieven Le Bruyn and S. P. Smith.
Proc. Amer. Math. Soc. 118 (1993), 725-730
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1136235
An Engel condition with derivation
Charles Lanski.
Proc. Amer. Math. Soc. 118 (1993), 731-734
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1132851
An application of set theory to the torsion product of abelian groups
Patrick Keef.
Proc. Amer. Math. Soc. 118 (1993), 735-738
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1146863
A note on Hilbert’s Theorem 90
Bao-Ping Jia and Larry Santoni.
Proc. Amer. Math. Soc. 118 (1993), 739-744
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1151813
Free and locally free arrangements with a given intersection lattice
Sergey Yuzvinsky.
Proc. Amer. Math. Soc. 118 (1993), 745-752
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1160307
On the number of $DTr$-orbits containing directing modules
Lian Gang Peng and Jie Xiao.
Proc. Amer. Math. Soc. 118 (1993), 753-756
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1135078
Homological invariants of powers of an ideal
Vijay Kodiyalam.
Proc. Amer. Math. Soc. 118 (1993), 757-764
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1156471
$C^{∗}$-extreme points of some compact $C^{∗}$-convex sets
D. R. Farenick and Phillip B. Morenz.
Proc. Amer. Math. Soc. 118 (1993), 765-775
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1139466
The fat locus of Hilbert schemes of points
Marc Coppens.
Proc. Amer. Math. Soc. 118 (1993), 777-783
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1145416
On duals of smooth plane curves
Masaaki Homma.
Proc. Amer. Math. Soc. 118 (1993), 785-790
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1143223
Restrictions to continuous functions and Boolean algebras
Ireneusz Recław.
Proc. Amer. Math. Soc. 118 (1993), 791-796
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1152289
Crinkled functions and intersections with polynomials
A. M. Fink.
Proc. Amer. Math. Soc. 118 (1993), 797-799
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1132411
The characteristic exponent of second-order linear differential equations with two irregular singular points
Wolfgang Bühring.
Proc. Amer. Math. Soc. 118 (1993), 801-812
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1169022
An oscillation criterion for a forced second order linear differential equation
M. A. El-Sayed.
Proc. Amer. Math. Soc. 118 (1993), 813-817
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1154243
A fixed point theorem in non-Archimedean vector spaces
C. Petalas and T. Vidalis.
Proc. Amer. Math. Soc. 118 (1993), 819-821
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1132421
Simplicity of crossed products of $C^{*}$-algebras
Sun Young Jang and Sa Ge Lee.
Proc. Amer. Math. Soc. 118 (1993), 823-826
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1132413
Norm inequalities equivalent to Heinz inequality
Junichi Fujii, Masatoshi Fujii, Takayuki Furuta and Ritsuo Nakamoto.
Proc. Amer. Math. Soc. 118 (1993), 827-830
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1132412
The commutant of a certain compression
William T. Ross.
Proc. Amer. Math. Soc. 118 (1993), 831-837
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1145951
Polar decompositions of bounded linear functionals on operator subalgebras
Masaharu Kusuda.
Proc. Amer. Math. Soc. 118 (1993), 839-843
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1149973
Invariant manifolds of hypercyclic vectors
Paul S. Bourdon.
Proc. Amer. Math. Soc. 118 (1993), 845-847
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1148021
A counterexample to a Vitali type theorem with respect to Hausdorff content
Mark Melnikov and Joan Orobitg.
Proc. Amer. Math. Soc. 118 (1993), 849-856
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1137228
Generalized spectrum and a problem of Apostol
Mostafa Mbekhta.
Proc. Amer. Math. Soc. 118 (1993), 857-859
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1145948
On the entropy norm spaces and the Hardy space $ReH^{1}$
W. C. Lang.
Proc. Amer. Math. Soc. 118 (1993), 861-863
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1166359
On Teichmüller contraction
Frederick P. Gardiner.
Proc. Amer. Math. Soc. 118 (1993), 865-875
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1152277
Some special limits of Schottky groups
Daniel M. Gallo.
Proc. Amer. Math. Soc. 118 (1993), 877-883
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1148024
A counterexample to the infinity version of the Hyers and Ulam stability theorem
Emanuele Casini and Pier Luigi Papini.
Proc. Amer. Math. Soc. 118 (1993), 885-890
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1152975
Measures of noncompactness and upper semi-Fredholm perturbation theorems
Fernando Galaz-Fontes.
Proc. Amer. Math. Soc. 118 (1993), 891-897
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1151810
An inequality for some nonnormal operators—extension to normal approximate eigenvalues
Masatoshi Fujii, Takayuki Furuta and Yūki Seo.
Proc. Amer. Math. Soc. 118 (1993), 899-902
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1152981
Fourier inversion for piecewise smooth functions in several variables
Mark A. Pinsky.
Proc. Amer. Math. Soc. 118 (1993), 903-910
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1146865
The Banach-Mazur game and generic existence of solutions to optimization problems
P. S. Kenderov and J. P. Revalski.
Proc. Amer. Math. Soc. 118 (1993), 911-917
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1137224
On the Mazur-Ulam theorem and the Aleksandrov problem for unit distance preserving mappings
Themistocles M. Rassias and Peter Šemrl.
Proc. Amer. Math. Soc. 118 (1993), 919-925
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111437
A counterexample to Orlik’s conjecture
Paul H. Edelman and Victor Reiner.
Proc. Amer. Math. Soc. 118 (1993), 927-929
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1134624
Identities of the natural representation of the infinitely based semigroup
Leonid Al’shanskii and Alexander Kushkuley.
Proc. Amer. Math. Soc. 118 (1993), 931-937
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1132406
Shore points and dendrites
Víctor Neumann Lara and Isabel Puga-Espinosa.
Proc. Amer. Math. Soc. 118 (1993), 939-942
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1137230
The Steenrod algebra action on generators of rings of invariants of subgroups of $GL_{n}(Z/pZ)$
Nondas E. Kechagias.
Proc. Amer. Math. Soc. 118 (1993), 943-952
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1152986
Foliations of $E(5_{2})$ and related knot complements
John Cantwell and Lawrence Conlon.
Proc. Amer. Math. Soc. 118 (1993), 953-962
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1151808
Bordism classes of vector bundles over real projective spaces
Bruce F. Torrence.
Proc. Amer. Math. Soc. 118 (1993), 963-969
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1136239
On the infimum of the Hausdorff and Vietoris topologies
S. Levi, R. Lucchetti and J. Pelant.
Proc. Amer. Math. Soc. 118 (1993), 971-978
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1165059
Manifolds with pinched radial curvature
Yoshiroh Machigashira.
Proc. Amer. Math. Soc. 118 (1993), 979-985
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1136236
There are many Ostaszewski spaces
Timothy J. LaBerge.
Proc. Amer. Math. Soc. 118 (1993), 987-993
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1137225
On the rationalization of the circle
Carles Casacuberta.
Proc. Amer. Math. Soc. 118 (1993), 995-1000
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1176479
A heat kernel characterization of asymptotic harmonicity
François Ledrappier.
Proc. Amer. Math. Soc. 118 (1993), 1001-1004
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1137226
The chromatic convergence theorem and a tower in algebraic $K$-theory
J. E. McClure and R. E. Staffeldt.
Proc. Amer. Math. Soc. 118 (1993), 1005-1012
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1164148
A generalization of Odlyzko’s conjecture: the coefficients of $(1-q)^{j}/((1-q^{2n})\cdots(1-q^{2n+2j}))$ alternate in sign
Jane Friedman and Doron Zeilberger.
Proc. Amer. Math. Soc. 118 (1993), 1013
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1134625
Erratum to: “Homotopy type of path spaces” [Proc. Amer. Math. Soc. 116 (1992), no. 1, 259–271; MR1097347 (92k:58019)]
Diane Kalish.
Proc. Amer. Math. Soc. 118 (1993), 1015
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1212280